×

Found 2,195 Documents (Results 1–100)

Groups with finitely many isomorphic classes of relevant subgroups. (English. Russian original) Zbl 07800730

J. Math. Sci., New York 275, No. 6, 749-757 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 177, 102-110 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Applications of Zalcman’s lemma in \(C^N\). (English) Zbl 07819097

Cerejeiras, Paula (ed.) et al., Current trends in analysis, its applications and computation. Proceedings of the 12th ISAAC congress, Aveiro, Portugal, July 29 – August 3, 2019. Cham: Birkhäuser. Trends Math., 67-74 (2022).
MSC:  32A19
PDFBibTeX XMLCite
Full Text: DOI arXiv

Semiclassical asymptotics of oscillating tunneling for a quadratic Hamiltonian on the algebra \(\operatorname{su}(1,1)\). (English. Russian original) Zbl 1517.81056

Math. Notes 112, No. 5, 642-655 (2022); translation from Mat. Zametki 112, No. 5, 665-681 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Bloch-type periodic functions. Theory and applications to evolution equations. (English) Zbl 07569558

Series on Concrete and Applicable Mathematics 22. Singapore: World Scientific (ISBN 978-981-12-5435-2/hbk; 978-981-12-5437-6/ebook). xiii, 194 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference